Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 3, Pages 503-506
http://dx.doi.org/10.1155/S0161171284000545

An application of hypergeometric functions to a problem in function theory

Department of Mathematics, Texas Tech University, Lubbock 79409, Texas, USA

Received 20 November 1980; Revised 9 March 1981

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel S. Moak, “An application of hypergeometric functions to a problem in function theory,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 3, pp. 503-506, 1984. https://doi.org/10.1155/S0161171284000545.